# SDR UALA2010050701563

- Difficulty date: May 7, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 77,542 hours, 12,552 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: 81098
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG GEN DRIVE LIGHT NOT ILLUMINATED AFTER ENGINE SHUTDOWN. BPCU BITE FAULTED R IDG PRESS SWITCH OR WIRING. DISCONNECTED IDG. REPLACED IDG IAW MM. SERVICED OIL, LEAK CHECKED. NO LEAKS WERE NOTED. RAN ENGINE PERFORMED IDG DISCONNECT TEST, NORMAL OPS.
